Jump to content

lexapro [escitalopram] and wellbutrin


Guest montyface

Recommended Posts

Guest montyface

So today pdoc appt

Doctor took me off of cymbalta *I took 30mg for 2 weeks and then 60mg for a week, and was VERY tired and LAZY*. so he moved me to 30mg last week and I did that for 3 days until my appt today.

Now he says to move to lexapro (or celexa which I already tried and it didn't help).

I start at 10mg (stop cymbalta today obviously) and take 10mg lexapro for 2 weeks and then 20mg for 2 weeks.

I also start 150mg Wellbutrin SR for 2 weeks and then increase to 300mg for 2 weeks.

I see him in a month.

So anyone else ever start 2 meds at once like this? I know what to expect from lexapro, and ssri's, anxiety gets better, I get TIRED,, LAZY, focus still sucks, no motivation, etc.

So wellbutrin is supposed to help

thoughts, opinions? My anxiety is OK right now, so I am wondering if the move to lexapro will be much different feeling then the cymbalta? anxiety is usually helped by ssri's, but I have to get to a higher dose to help with the ocd type shit but I never get that far because of the tired shit.

;)

Link to comment
Share on other sites

I'm sure you'll find something to complain about.

There might be some increased anxiety the first few days but it will go away. Make sure you take the wellbutrin when you first wake up if it causes insomnia.

You've just about run through all the meds that aren't known for having a lot of side effects. If this doesn't do it for you you might have start looking at that has the risk of causing urinary retention or significant weight gain and diabetes. I'm not saying that being sleepy doesn't suck, but it could be a lot worse. I suggest you stick it out with this combo for a few months at least even if you do have side effects. Most side effects fade a lot with time. It just takes a few months.

I don't know about you, but I'd chop off my left hand to live a normal life. Try thinking about it that way. What would you be willing to endure in order to make your symptoms go away? Ask yourself if three months of a side effect is better or worse. If it's worse, stop the med. If it's not, grit your teeth and wait it out.

Link to comment
Share on other sites

if you're like me and getting to the very end of what they could possibly prescribe you, then it is really time, like VE said, to evaluate what you're willing to tolerate. i was on topamax. for me, not sleeping at all was not tolerable, but if it becomes medically necessary, i'll take it again and just live with it.

the wellbutrin, for me personally, does not have an effect on my alertness at all. it is neutral in that regard.

lexapro was also neutral in that regard. it was a good med while i was taking it.

it is a good idea to try them together i think, because WB does wake up a lot of people and may counter the tired feeling you may experience with lex.

but getting to those last few drugs and reaching the end of the line- it is time to re-evaluate what you will and will not tolerate. my stupidity and shakes on topa did go away in time, but the insomnia just got worse and worse. i'd take it again if they gave me ambien or something to counter the insomnia. instead they gave me SEROQUEL and the side effects are intolerable (drooling, missing my mouth when trying to eat, not being able to get up to use the bathroom by myself or walk by myself...) those are unacceptable in my opinion.

Link to comment
Share on other sites

Well,

My experience seems contrary to what is written above.

The combination Lexapro/Wellbutrin was horrible for me. I have never been so scared in my life! WB is activating and Lexapro apparently too for some people. Mixed together I got an anxiety explosion that nearly ruined me. On top of that, the pounds flew on my like flies on jam...

Now I'm on Klonopin instead, which at least brings some calm in my head.

Good luck to you!

Maria

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...